Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 23 found articles
 
 
  A probabilistic approach to scaling equations
 
 
Title: A probabilistic approach to scaling equations
Author: Pittenger, A. O.
Ryff, J. V.
Appeared in: Aequationes mathematicae (AEM)
Paging: Volume 58 (1999) nr. 3 pages 242-259
Year: 1999
Contents:
Publisher: Birkhäuser Verlag, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands